Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Brown spotting after unprotected sex, bloating, headache, swollen breasts

I had unprotected sex after my period in august. four days later I was able to get plan B. Ten days after that I began spotting brown on and off for two weeks and then one day of red. I took a pregnancy test that was negative, but have been feeling bloated, having headaches , swollen/heavy breasts consistently for the last week so i took another test and that too was negative what are your suggestions, could it have been a false negative pregnancy test. I have never in my life felt this way before
Asked On : Sat, 6 Oct 2012
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
The effectiveness of Plan B is reduced since you have taken it more than 72 hours after unprotected coitus. Irregularities in menstrual discharge, breast tenderness headaches and feeling unwell are some of the side effects of the drug, as it is a high dose of hormone. I advice you to see your gynecologist for an examination and further management as you may need to exclude pregnancy. Good luck.
Answered: Sat, 6 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor